# SDR 00FDEA00522

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

AFT DEPARTURE, NR 3 ENGINE ROLLED BACK TO IDLE.  VIBRATION SOON AFT T/O AND CONTINUE UNTIL ENGINE FAILED.  *S/D*  REMOVED AND REPLACED PER MM 73-20-01-2.
